MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARD® LARGE NYLON CATHETER PLUG

C.R. BARD INC. (COVINGTON) -1018233 BARD® LARGE NYLON CATHETER PLUG
Catalog Number 0414L
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 10/13/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient had a foley, drain bag and foley plug.Patient has been getting infections constantly and would like to know how to clean the foley plug better.Upon troubleshooting, it was noted that the patient was using rusch foley, cardinal drainage bag and bd foley plug, 0414l.Explained we have no cleaning information for this plug and it was non-sterile.Suggested a sterile foley plug from medline and reach out to her hcp.Caller was unhappy with this information and hung up.Forwarded information to complaints.It is unknown what medical information was provided.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the patient had a foley, drain bag and foley plug.Patient has been getting infections constantly and would like to know how to clean the foley plug better.Upon troubleshooting, it was noted that the patient was using rusch foley, cardinal drainage bag and bd foley plug, 0414l.Explained we have no cleaning information for this plug and it was non-sterile.Suggested a sterile foley plug from medline and reach out to her hcp.Caller was unhappy with this information and hung up.Forwarded information to complaints.No medical intervention was reported.
 
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.The labeling is found to be adequate.A dhr could not be performed since no lot number was provided.No additional actions can be taken at this time.Correction: h.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARD® LARGE NYLON CATHETER PLUG
Common Device Name
CATHETER PLUG
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key23330333
Report Number1018233-2025-09315
Device Sequence Number18619249
Product Code KNY
UDI-Device Identifier10801741046244
UDI-Public(01)10801741046244
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number0414L
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2025
Supplement Date Received by Manufacturer12/05/2025
Initial Report FDA Received Date10/17/2025
Supplement Report FDA Received Date12/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown